# SDR FDEA201012134649

- Difficulty date: December 13, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N31388000
- Condition: Corroded
- Location: Bs 1825
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR ATTACH STRUCTURE STA 1825 B/T STR'S  3R- 6R CORRODED ACCOMPLISHED EA F-5330-142280,  FUSELAGE-PLATES SKIN- SECTION 48 APU INLET STRAP CORROSION REPAIR PN  148N3138-8000. THIS IS A MAJOR REPAIR.
